| Catalog Number |
MZ5302 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero pressure rated extension set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that the luer lock connections on both ends seem to be loose.Even when the tubing is fully screwed to the hub, air seems to leak in, and we have had a couple of instances where the blue needleless connector on the other end of the tubing has unscrewed and fallen off on its own.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of loose component - leak and connection issues could not be verified due to the product not being returned for failure investigation.A device history record review for material# mz5302 and lot# 25069038 was performed.The search showed that a total of 38,403 units in 1 lot number was built on 03jun2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.